MathSciNet Relay Station
MathSciNet bibliographic data
MR744940 (85k:11068) 11Y05 (11A51 11R29 11Y40)
Buell, Duncan A. The expectation of success using a Monte Carlo factoring method—some statistics on quadratic class numbers. Math. Comp. 43 (1984), no. 167, 313–327.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement